# SDR SWAA2022013156907

- Difficulty date: December 29, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ; BEAM #4 HAS CRACK INDICATION IN RADIUS AT INBOARD HOLE.  REMOVED AND REPLACED R1 DOOR GUIDE ARM AND ROLLER PER AMM 52-41-21.; [03] REMOVED AND REPLACED R1 DOOR UPPER TORQUE TUBE LINK ASSEMBLY PER AMM 52-41-41.; [04] INSPECTED WORK PERFORMED IN C/A #2 & #3; [05] REMOVED AND REPLACED R1 DOOR PER AMM 52-41-00.; [06] RIGGED R1 DOOR PER AMM 52-41-00.; [07] APPLIED CIC TO R1 DOOR PER AMM 51-00-59.; [08] INSPECTED WORK PERFORMED IN C/A #7; [09] RIGGED FWD SERVICE DOOR (R-1) PER AMM 52-41-00.; [10] C/W; [11] C/W; [12] ALL INSPECTION WORK COMPLIED WITH.
